A1 Journal article (refereed)
Baum-Katz’s Type Theorems for Pairwise Independent Random Elements in Certain Metric Spaces (2020)


Nguyen, T. T., & Quang, N. V. (2020). Baum-Katz’s Type Theorems for Pairwise Independent Random Elements in Certain Metric Spaces. Acta Mathematica Vietnamica, 45(3), 555-570. https://doi.org/10.1007/s40306-018-0285-9


JYU authors or editors


Publication details

All authors or editors: Nguyen, Tran Thuan; Quang, Nguyen Van

Journal or series: Acta Mathematica Vietnamica

ISSN: 0251-4184

eISSN: 2315-4144

Publication year: 2020

Volume: 45

Issue number: 3

Pages range: 555-570

Publisher: National Center for Scientific Research

Publication country: Viet Nam

Publication language: English

DOI: https://doi.org/10.1007/s40306-018-0285-9

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/72678


Abstract

In this study, some Baum-Katz’s type theorems for pairwise independent random elements are extended to a metric space endowed with a convex combination operation. Our results are considered in the cases of identically distributed and non-identically distributed random elements. Some illustrative examples are provided to sharpen the results.


Keywords: metric spaces

Free keywords: Baum-Katz theorem; convex combination; metric space


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 1


Last updated on 2021-07-07 at 21:31